# SDR AU981597

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C30
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 36902512711
- Condition: Broken
- Location: M/R Gearbox
- Component: 369D25100901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN TRANSMISSION MAIN DRIVE GEAR TOOTH BROKEN OFF.
